# SDR DL31J961479

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- System (JASC): 3350 · Emergency Lighting
- Part: Cap Cover
- Part number: 09102110
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PATH MISSING END CAP FORWARD OF SEAT 13AB, 13GH, AND AT SEAT 33DF, RT SIDE.   EMERGENCY LIGHT PATH MISSING COVERS AT SEATS 3D, 12GH, 13GH, 18GH, 29AB, AND 29GH.  REPLACED END CAPS AND COVERS AT THE ABOVE LOCATIONS.
